Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vcsteve

Starting Tazorac? Need An Opinion

Recommended Posts

hey guys, new to the forums here, just signed up today. just had a quick question regarding tazorac. i was given the .05 cream version of it yesterday, just a few sample tubes from my derm. he said he wants me taking it once every 3 days because it is very rough on the skin. however, i applied it last night, and my skin only became greasy, and is looking a little clearer. should i apply it tonight and see how my skin handles it? i honestly think my skin is invincible because it doesnt react to anything. no redness, extreme dryness or any other tazorac side effects. i guess its a good thing. i have pretty fair skin, unable to tan and just get burnt lol. im also on minocycline 2 in morning 1 a night i think the 55mg dosage...should i use tazorac tonight, or just apply duac or differin during off days? i also have a night time and morning moisturizer.

thanks guys!

Share this post


Link to post
Share on other sites

I found my skin can handle a lot too :) You will probably notice it will get a fair bit worse soon, with peeling as well as new acne over the next few weeks (everyones different) mine didnt get going till week 3-4. But good luck, I think retinoids are the best thing for acne... But its a long journey and not a quick fix

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×